# SDR ASAA2016051316747

- Difficulty date: May 13, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 12,250 hours, 3,958 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 92F0215
- Condition: Failed
- Location: Apu
- Part time: 2,955 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF FAULT LIGHT ILLUMINATION WITH FAULT CODE 49-41254.  ACFT GROUNDED.  REPLACED APU STARTER GENERATOR REF AMM 49-41-21.  OPS TEST GOOD NO LEAKS NOTED.
